A1 Journal article – refereed
On hypergeometric functions and generalizations of Legendre's relation




List of Authors: Karatsuba E., Vuorinen M.
Publication year: 2001
Journal: Journal of Mathematical Analysis and Applications
Journal name in source: Journal of Mathematical Analysis and Applications
Volume number: 260
Issue number: 2
Number of pages: 18
ISSN: 0022-247X

Abstract
We prove some convexity properties for a sum of hypergeometric functions and obtain a generalization of Legendre's relation for complete elliptic integrals. We apply these results to prove some inequalities for hypergeometric functions, incomplete beta-functions, and Legendre functions. © 2001 Academic Press.


Internal Authors/Editors

Last updated on 2019-20-07 at 08:16